# SDR CALA2019042200632

- Difficulty date: April 22, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N76062
- Make and model: Boeing 767424ER
- Aircraft serial: 29457
- Aircraft time: 73,887 hours, 11,158 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Nut Plate
- Condition: Missing
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG INBD PYLON PANEL 446CL HAS 1 MISSING NUTPLATE. REPLACED NUTPLATE REF SRM 51-40-02
